Caglayan, M., Jehan, Z. and Mouratidis, K. (2016) Asymmetric Monetary Policy Rules For An Open Economy: Evidence From Canada and the UK. International Journal of Finance and Economics, 21 (3). pp. 279-293. ISSN 1076-9307
Abstract
We present an analytical framework to examine the open economy monetary policy rule of a central bank under asymmetric preferences. The resulting policy rule is then empirically examined using quarterly data with regard to Canada and the UK from 1983q1 to 2007q4. Our empirical investigation shows that the open economy policy rule receives support from the data and that the monetary policy makers in the UK and Canada have asymmetric preferences. Robustness checks based on model calibration provide support for the suggested policy rule.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2016 John Wiley & Sons, Ltd. This is an author produced version of a paper subsequently published in International Journal of Finance and Economics. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | monetary policy rules; asymmetric preferences; open economy; calibration; econometrics |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 05 Feb 2016 16:18 |
Last Modified: | 17 Feb 2018 01:38 |
Published Version: | http://dx.doi.org/10.1002/ijfe.1547 |
Status: | Published |
Publisher: | Wiley |
Identification Number: | 10.1002/ijfe.1547 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:94437 |